What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 6, 12:30 PM CST, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 6, 12:30 PM CST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
130 PM CDT Wed Jul 6 2022
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This afternoon through Thursday Night)
Issued at 117 PM CDT Wed Jul 6 2022
Weak high pressure remains the dominant meteorological feature at
the surface across Middle Tennessee, but the presence of a moist
environment and a weak shortwave aloft are combining with the
runaway surface temperatures to produce more widespread
convection already today than we've seen in past days. Expect
more of the same tomorrow as we are anticipating little air mass
change. Heat indices will likely put us back in warning criteria
again tomorrow, and existing instability parameters should stay in
place, so we'll go with scattered to likely POP's for tomorrow
afternoon during peak heating. There is also a marginal/slight
risk of severe storms today and again tomorrow.
&&
.LONG TERM...
(Friday through next Wednesday)
Issued at 117 PM CDT Wed Jul 6 2022
While the Excessive Heat Warning will last through Friday,
Saturday looks to be less oppressive as a slow-moving surface
boundary is expected to slip through Middle Tennessee (fingers
crossed!). So while this pleasant "cool-down" will in reality
only drop us back down to normal temperatures, POP's will remain
high through Saturday before drier air filters in behind the
fropa. Then temperatures will start to rebound by Monday with
continued above-normal readings at least through Wednesday.
&&
.AVIATION...
(18Z TAFS)
Issued at 1222 PM CDT Wed Jul 6 2022
VFR conditions are expected at airports this TAF period although
VCSH/VCTS will impact all terminals the rest of today. Brief MVFR
conditions are possible if a SHRA or TSRA directly moves over the
airport. Light southwest to south winds will continue through the
TAF period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Nashville 77 98 77 97 / 20 50 20 40
Clarksville 76 97 76 97 / 20 40 20 40
Crossville 71 90 72 89 / 30 60 30 60
Columbia 76 98 75 98 / 20 40 20 40
Cookeville 73 93 74 92 / 30 60 30 60
Jamestown 72 89 72 90 / 30 60 30 60
Lawrenceburg 75 96 75 97 / 20 40 20 40
Murfreesboro 75 98 76 98 / 20 50 20 50
Waverly 76 99 76 98 / 20 30 20 30
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until midnight CDT Friday night for Cannon-Clay-
Coffee-De Kalb-Jackson-Macon-Overton-Pickett-Putnam-Smith-
Trousdale-Warren-White.
Excessive Heat Warning until midnight CDT Friday night for
Bedford-Cheatham-Davidson-Dickson-Giles-Hickman-Houston-
Humphreys-Lawrence-Lewis-Marshall-Maury-Montgomery-Perry-
Robertson-Rutherford-Stewart-Sumner-Wayne-Williamson-Wilson.
&&
SHORT TERM...Rose
LONG TERM....Rose
AVIATION.....Shamburger
Hazardous weather outlook, Jul 6, 2:15 AM CST, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
315 AM CDT Wed Jul 6 2022
TNZ005>011-023>034-056>066-075-077>080-093>095-070815-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
315 AM CDT Wed Jul 6 2022
This Hazardous Weather Outlook is for Middle Tennessee.
.DAY ONE...Today and tonight.
A dangerous combination of heat and humidity will continue.
Excessive Heat Warnings or Heat Advisories are in place for most of
the area.
Scattered thunderstorms are expected. A few may be severe with
damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
A dangerous combination of heat and humidity will continue through
Friday. Excessive Heat Warnings or Heat Advisories are in place for
most of the area.
Scattered thunderstorms are expected. A few storms may be severe
Thursday through Friday night. Damaging wind gusts will be the main
concern.
.SPOTTER INFORMATION STATEMENT...
Spotter storm reports may be needed. Please relay any information
about observed severe weather to the NWS in Nashville.
13
In the hours before
Special weather statement, Jul 6, 11:32 AM CST, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Nashville TN
1232 PM CDT Wed Jul 6 2022
TNZ028-062-063-061800-
Cannon TN-Rutherford TN-Wilson TN-
1232 PM CDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of northeastern
Rutherford, southeastern Wilson and northwestern Cannon Counties
through 100 PM CDT...
At 1231 PM CDT, Doppler radar was tracking a strong thunderstorm near
Walterhill, or 12 miles northeast of Murfreesboro, moving southeast
at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Walterhill, Auburntown, Cedars Of Lebanon State Park, Lascassas and
Milton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3597 8643 3612 8629 3599 8603 3580 8623
TIME...MOT...LOC 1731Z 310DEG 9KT 3601 8630
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ShamburgerSpecial weather statement, Jul 6, 12:17 PM CST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Nashville TN
117 PM CDT Wed Jul 6 2022
TNZ028-030-032-062>064-061900-
Putnam TN-Cannon TN-Rutherford TN-Wilson TN-De Kalb TN-Smith TN-
117 PM CDT Wed Jul 6 2022
...Strong thunderstorms will impact portions of southern Smith, De
Kalb, east central Rutherford, southeastern Wilson, west central
Putnam and Cannon Counties through 200 PM CDT...
At 117 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brush Creek to near Murfreesboro. Movement was
east at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Murfreesboro, Smithville, Woodbury, Watertown, Baxter, Gordonsville,
Hickman, Alexandria, Dowelltown, Liberty, Auburntown, Lascassas,
Center Hill Lake, Bradyville, Edgar Evans State Park, Milton and
Readyville.
This includes the following highways...
Interstate 40 between mile markers 252 and 281.
Interstate 24 between mile markers 77 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3617 8558 3566 8610 3585 8647 3619 8605
TIME...MOT...LOC 1817Z 272DEG 15KT 3614 8603 3590 8634
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ShamburgerSpecial weather statement, Jul 6, 1:17 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Nashville TN
217 PM CDT Wed Jul 6 2022
TNZ027-028-059-062-061945-
Rutherford TN-Williamson TN-Davidson TN-Wilson TN-
217 PM CDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of southeastern
Davidson, northwestern Rutherford, northeastern Williamson and
southwestern Wilson Counties through 245 PM CDT...
At 216 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nippers Corner, or 8 miles southeast of Nashville, moving east at 20
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Murfreesboro, Smyrna, Brentwood, La Vergne, Nolensville, Oak Hill,
Rural Hill, Antioch, Berry Hill, Percy Priest Lake and Gladeville.
This includes the following highways...
Interstate 40 between mile markers 211 and 219.
Interstate 65 between mile markers 71 and 80.
Interstate 24 between mile markers 52 and 72.
Interstate 840 between mile markers 55 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3599 8680 3617 8676 3615 8637 3589 8643
TIME...MOT...LOC 1916Z 280DEG 17KT 3607 8669
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ShamburgerSpecial weather statement, Jul 6, 1:47 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Nashville TN
247 PM CDT Wed Jul 6 2022
TNZ059-062-062015-
Rutherford TN-Williamson TN-
247 PM CDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of west central
Rutherford and eastern Williamson Counties through 315 PM CDT...
At 246 PM CDT, Doppler radar was tracking a strong thunderstorm near
Arrington, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Franklin, Smyrna, Brentwood, Nolensville, Thompson's Station,
Eagleville and Triune.
This includes the following highways...
Interstate 65 between mile markers 59 and 71.
Interstate 24 between mile markers 69 and 72.
Interstate 840 between mile markers 29 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3583 8689 3600 8680 3594 8649 3571 8662
TIME...MOT...LOC 1946Z 292DEG 12KT 3589 8677
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ShamburgerSpecial weather statement, Jul 6, 2:12 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Nashville TN
312 PM CDT Wed Jul 6 2022
TNZ093-062100-
Wayne TN-
312 PM CDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of Wayne County through
400 PM CDT...
At 311 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Olive Hill, or 13 miles southwest of Waynesboro,
moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waynesboro, Collinwood, Cypress Inn and Lutts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3501 8799 3529 8798 3530 8800 3530 8802
3533 8802 3535 8801 3536 8801 3548 8769
3547 8769 3547 8766 3500 8762
TIME...MOT...LOC 2011Z 230DEG 8KT 3519 8793
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Barnwell